# SDR CA090826011

- Difficulty date: August 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 5,613 hours
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 7603 · Power Lever
- Part: Servo
- Part number: 25244919
- Condition: Sticking
- Location: Throttle Shaft
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

THROTTLE PLATE STUCK ON ENG RUN UP RPM WOULD NOT GO BELOW 2000 RPM. WHEN SERVO INJECTOR WAS REMOVED FROM ENG, THROTTLE PLATE WAS MOVING FREELY AGAIN.  THROTTLE SHAFT BUSHINGS SHOWED SIGNS OF EXCESSIVE WEAR. THIS PART WAS HIGH TIME.
